MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 CPAP USA CO

RESMED LTD AIRSENSE 10 CPAP USA CO
Model Number 37203
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation can be performed.The device has not been returned, therefore resmed is unable to confirm the alleged malfunction at this time.Resmed reference # (b)(4).Medwatch report# 5103682.
 
Event or Problem Description
It was reported to resmed that the pressure delivered from an airsense 10 cpap was greater than 30 psi.Serious injury with required intervention was reported.No further information was provided.

Brand Name
AIRSENSE 10 CPAP USA CO
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key12662680
Report Number3007573469-2021-01086
Device Sequence Number11389698
Product Code BZD
UDI-Device Identifier00619498372119
UDI-Public(01)00619498372119(10)1203211
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2021
Report Date (Section F) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37203
Device Catalogue Number37203
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/21/2021
Device Age58 MO
Date Report to Manufacturer10/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Date Report Sent to FDA10/19/2021